MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ADJUSTABLE PIN COLLET (2.0-3.2MM); ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO ADJUSTABLE PIN COLLET (2.0-3.2MM); ARTHROSCOPE
Model Number 4100126000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Event or Problem Description
The device disassembled during a service evaluation at the manufacturer facility. there were no adverse consequences related to this event.

Brand Name
ADJUSTABLE PIN COLLET (2.0-3.2MM)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9722254
Report Number0001811755-2020-00504
Device Sequence Number16234821
Product Code HRX
UDI-Device Identifier04546540377982
UDI-Public04546540377982
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4100126000
Device Catalogue Number4100126000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1